Alert archive / Maine / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Gray, ME
NWS Gray, ME issued this red flag warning at May 6, 2015, 3:32 AM EDT. It took effect at May 6, 2015, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 3:32 AM EDT (07:32 UTC)
- In effect from
- May 6, 2015, 11:00 AM EDT
- Expired
- May 6, 2015, 7:56 PM EDT
- In force
- 9 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
236 WWUS81 KGYX 060732 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 332 AM EDT WED MAY 6 2015 ...RED FLAG WARNING IN EFFECT FOR TODAY FROM 11 AM UNTIL 8 PM FOR NORTHERN AND CENTRAL NEW HAMPSHIRE AND ALL OF CENTRAL AND SOUTHERN MAINE EXCEPT EXTREME SOUTHWEST PORTIONS... A HIGH FIRE DANGER WILL PERSIST ACROSS THE AREA TODAY AS A VERY DRY AIR MASS REMAINS IN PLACE. ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING. MEZ007>009-012>014-019>022-024>028-NHZ001>006-061945- /O.UPG.KGYX.FW.A.0003.150506T1500Z-150507T0000Z/ /O.NEW.KGYX.FW.W.0004.150506T1500Z-150507T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 332 AM EDT WED MAY 6 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 008 NORTHERN FRANKLIN...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 012 SOUTHERN OXFORD... FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC... FIRE WEATHER ZONE 022 INTERIOR WALDO... FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING... LATE WEDNESDAY MORNING THROUGH EVENING. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE MID 60S. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
975 WWUS81 KGYX 061910 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 310 PM EDT WED MAY 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FOR TODAY UNTIL 8 PM FOR NORTHERN AND CENTRAL NEW HAMPSHIRE AND ALL OF CENTRAL AND SOUTHERN MAINE EXCEPT EXTREME SOUTHWEST PORTIONS... A HIGH FIRE DANGER WILL PERSIST ACROSS THE AREA TODAY AS A VERY DRY AIR MASS REMAINS IN PLACE. ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING. MEZ007>009-012>014-019>022-024>028-NHZ001>006-070800- /O.NEW.KGYX.FW.A.0004.150507T1500Z-150508T0000Z/ /O.CON.KGYX.FW.W.0004.000000T0000Z-150507T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 310 PM EDT WED MAY 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... ...FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN AND CENTRAL NEW HAMPSHIRE AND ALL OF MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 008 NORTHERN FRANKLIN...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 012 SOUTHERN OXFORD... FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC... FIRE WEATHER ZONE 022 INTERIOR WALDO... FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TIMING... LATE THURSDAY MORNING THROUGH EVENING. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...AROUND 70. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MEZ018-023-NHZ009-010-070800- /O.NEW.KGYX.FW.A.0004.150507T1500Z-150508T0000Z/ INTERIOR YORK-COASTAL YORK-BELKNAP-STRAFFORD- 310 PM EDT WED MAY 6 2015 ...FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN AND CENTRAL NEW HAMPSHIRE AND ALL OF MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 018 INTERIOR YORK AND FIRE WEATHER ZONE 023 COASTAL YORK. * WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 18 MPH. * TIMING...LATE THURSDAY MORNING THROUGH EVENING. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 70S. * LIGHTNING...NONE * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KISTNER
372 WWUS81 KGYX 062356 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 756 PM EDT WED MAY 6 2015 ...THE RED FLAG WARNING EXPIRES AS OF 8 PM TONIGHT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NEW HAMPSHIRE AND ALL OF CENTRAL AND SOUTHERN MAINE FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING... A HIGH FIRE DANGER WILL PERSIST ACROSS THE AREA TOMORROW AS A VERY DRY AIR MASS REMAINS IN PLACE. ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING. MEZ007>009-012>014-019>022-024>028-NHZ001>006-071230- /O.CAN.KGYX.FW.W.0004.000000T0000Z-150507T0000Z/ /O.CON.KGYX.FW.A.0004.150507T1500Z-150508T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 756 PM EDT WED MAY 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN AND CENTRAL NEW HAMPSHIRE AND ALL OF CENTRAL AND SOUTHERN MAINE... ...THE RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS EXPIRES AS OF 8 PM THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ALLOWED THE RED FLAG WARNING TO EXPIRE AS OF 8 PM. * AFFECTED AREA...COOS... GRAFTON... CARROLL... OXFORD... FRANKLIN... CENTRAL AND SOUTHERN SOMERSET... CUMBERLAND... ANDROSCOGGIN... KENNEBEC... WALDO... SAGADAHOC... LINCOLN... AND KNOX COUNTIES. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING... FROM LATE THURSDAY MORNING THROUGH EVENING. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...70S TO LOWER 80S. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MEZ018-023-NHZ009-010-071230- /O.CON.KGYX.FW.A.0004.150507T1500Z-150508T0000Z/ INTERIOR YORK-COASTAL YORK-BELKNAP-STRAFFORD- 756 PM EDT WED MAY 6 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR BELKNAP AND STRAFFORD COUNTIES IN NH AND YORK COUNTY ME... * AFFECTED AREA...BELKNAP... STRAFFORD... AND YORK COUNTIES. * WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TIMING...FROM LATE THURSDAY MORNING THROUGH EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...NEAR 80. * LIGHTNING...NONE * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHWIBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 6, 2:52 AM EDT, 40 minutes earlier.
Area forecast discussion, May 6, 2:52 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KGYX
252 AM EDT WED MAY 6 2015
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE BUILDS EAST ACROSS THE AREA THROUGH
THURSDAY. HIGH PRESSURE WILL SLIDE EAST FRIDAY ALLOWING MOISTURE
TO RETURN NORTH. WITH FRONT STALLED NEAR THE AREA SHOWERS WILL BE
POSSIBLE LATE IN THE WEEKEND THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
ONCE AGAIN THE SURFACE/UPPER RIDGE AXIS WILL GUARANTEE THAT MOSTLY
SUNNY AND VERY DRY CONDITIONS WILL DOMINATE ONCE AGAIN TODAY.
TEMPERATURES WILL RETURN INTO THE MID 60S IN THE MOUNTAINS AND THE
70S ELSEWHERE. HIGH TEMPERATURES ALONG THE IMMEDIATE COAST WILL
OCCUR BY NOON BEFORE SOME LOCAL SEABREEZES KICK IN AND DROP THE
TEMPERATURES ABRUPTLY.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
HIGH PRESSURE REMAINS OVER THE AREA AND CLEAR/CALM CONDITIONS
EXPECTED ALLOWING TEMPERATURES TO FALL INTO THE 40S TO AROUND 50.
THURSDAY THE RIDGE AXIS REMAINS STATIONARY SO MORE OF THE SAME
EXCEPT TEMPERATURES WILL BE A LITTLE WARMER AS H85 TEMPERATURES
REACH +10C TO +12C BY AFTERNOON. THIS WILL ALLOW MOST TEMPERATURES
TO RANGE FROM THE MID 70S TO LOWER 80S WITH VERY DRY CONDITIONS
CONTINUING ON LIGHT WEST WINDS. ONCE AGAIN ALONG THE COAST THE
AFTERNOON SEABREEZE WILL BE CLEARLY FELT KNOCKING TEMPERATURES
DOWN AFTER REACHING THEIR HIGH TEMPERATURES AROUND NOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MOISTURE WILL GRADUALLY INCREASE THROUGH SUNDAY AS THE FLOW TURNS
MORE TO THE SOUTHWEST AS A FRONT APPROACHES FROM THE NORTH
SUNDAY. AS THE FRONT APPROACHES...SCATTERED SHOWERS ARE POSSIBLE
ACROSS THE REGION SUNDAY. THE 00Z GFS PUSHES THE FRONT SOUTH OF
THE REGION FOR EARLY NEXT WEEK LEADING TO MUCH COOLER TEMPS.
THE ECMWF MODEL ISN'T AS AGGRESSIVE AND KEEPS THE FRONT DRAPED
ACROSS NORTHERN NEW ENGLAND. WITH EITHER FORECAST, EXPECT SOMEWHAT
COOLER TEMPERATURES WITH A CHANCE OF SHOWERS THROUGH MID-WEEK NEXT
WEEK. AN AREA OF LOW PRESSURE CURRENTLY DEVELOPING ALONG THE
SOUTHEAST U.S. COAST WILL GRADUALLY MOVE NORTHWARD EARLY NEXT
WEEK. ALTHOUGH THE CURRENT MODELS TRACK THIS LOW SOUTH OF THE
FRONTAL BOUNDARY...THE EVENTUAL TRACK COULD IMPACT WEATHER ACROSS
NORTHERN NEW ENGLAND TUESDAY AND WEDNESDAY.
&&
.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR.
LONG TERM...VFR THROUGH SATURDAY. MVFR POSSIBLE IN SCATTERED SHOWERS
BEGINNING SUNDAY.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA.
LONG TERM...WINDS AND SEAS EXPECTED TO BE BELOW SCA THROUGH
SUNDAY. WINDS AND SEAS WILL THEN BE INCREASING THROUGH MID-WEEK
NEXT WEEK.
&&
.FIRE WEATHER...
A RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 8 PM FOR THE
NORTHERN HALF OF NEW HAMPSHIRE AS WELL ALL BUT THE EXTREME SOUTHWEST
CORNER OF MAINE.
VERY DRY CONDITIONS WILL CONTINUE TODAY WITH RH VALUES REACHING
20-25 PERCENT ACROSS MUCH OF THE AREA BY AFTERNOON. WEST TO
NORTHWEST WINDS WILL BE GUSTY TO 20 MPH AT TIMES OVER ALL BUT
SOUTHERN AREAS WHERE WINDS WILL BE TOO LIGHT TO WARRANT A RED FLAG
WARNING.
ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS
FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS
BEFORE BURNING.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR MEZ007>009-012>014-019>022-024>028.
NH...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR NHZ001>006.
MARINE...NONE.
&&Hazardous weather outlook, May 5, 8:45 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KGYX 845 PM EDT TUE MAY 5 2015 MEZ007>009-012>014-019>022-024>028-NHZ001>006-070045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 845 PM EDT TUE MAY 5 2015 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023-NHZ007>015-070045- INTERIOR YORK-COASTAL YORK-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 845 PM EDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CONTINUED DRY WEATHER...MILD TEMPERATURES...AND OCCASIONALLY GUSTY WINDS WILL KEEP THE FIRE DANGER ELEVATED WEDNESDAY. ANY FIRES MAY GROW QUICKLY AND DANGEROUSLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-070045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 845 PM EDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:10 PM EDT | Fire Weather Watch | GYX | 12 hr |
Nearby
Red Flag Warnings in Maine, 2015Red Flag Warnings in New Hampshire, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.